MAUDE Adverse Event Report: HAGER & MEISINGER GMBH IMPLANT BONE LEVEL RP 4.1X10 MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH IMPLANT BONE LEVEL RP 4.1X10 MM; DENTAL IMPLANT
Model Number 3622002DU0ACE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Implant fell onto instrument tray while removing from delivery packaging.
 
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.

Brand Name
IMPLANT BONE LEVEL RP 4.1X10 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
Manufacturer (Section G)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM   41468
Manufacturer Contact
wiebke eckhardt
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM   41468
MDR Report Key14884430
Report Number8010516-2022-00081
Device Sequence Number6175908
Product Code DZE
UDI-Device IdentifierE0HM504110BL1
UDI-Public+E0HM504110BL1/$C05994/14D20260531/Q1D
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number3622002DU0ACE
Device Catalogue Number504110BL
Device Lot NumberC05994
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexFemale